MAUDE Adverse Event Report: SYNTHES GMBH SYNFRAME INSULATED TABLE CLAMP; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH SYNFRAME INSULATED TABLE CLAMP; MISC ORTHO SURGICAL INSTR
Catalog Number 387.346
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Event date unknown.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj employee.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on(b)(4) 2021 that during an investigation it was noticed that the black screws are too light and cannot be turned properly even after lubrication.It was unknown if there was any procedure and patient involvement.This complaint involves two (2) devices.This report is for (1) synframe insulated table clamp.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: part: 387.346.Lot: bag1082.Manufacturing site: hägendorf.Release to warehouse date: april 30, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the synframe holding base insulated f/or tab was received at us customer quality (cq).Visual inspection of the complaint device showed no external damage.Functional test: a functional assessment was performed on the complaint device.The black screws were able to tighten and loosen without any issues.The complaint was not able to be replicated.Dimensional inspection: a dimensional inspection was not performed since it was not applicable to the complaint condition.Document/specification review: current and manufactured revisions were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is not confirmed as the functional issue was unable to be replicated.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME INSULATED TABLE CLAMP
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11557936
Report Number8030965-2021-02232
Device Sequence Number19794581
Product Code LXH
UDI-Device Identifier07611819141261
UDI-Public(01)07611819141261
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.346
Device Lot NumberBAG1082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME HOLDING BASE INSULATED F/OR TAB